# SDR R61A2019100492170

- Difficulty date: September 20, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 40,381 hours, 24,123 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066031001
- Condition: Corroded
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND SHEAR CLIP CORRODED AT FR86 ST29L-ST29R. REMOVED AND REPLACED SHEAR CLIP AT FR86 ST29L-ST29R. REF: EMB ETD 2019-170-133517, SRM 51-21-01, SRM 51-40-08. RESTORED
SURFACE PROTECTION TO SHEAR CLIPS BETWEEN FR86 STGR29L AND 29R AND AFT DRAIN FAIRING SUPPORT REF EMB SRM 51-23-06.  A/C REMAINS IN CHECK.
